Advanced search

External finite element approximations of eigenvalue problems

Author
Organization
Abstract
The paper is devoted to the finite element analysis of second order elliptic eigenvalue problems in the case when the approximate domains OMEGA(h) are not subdomains of the original domain OMEGA subset-of R2. The considerations are restricted to piecewise linear approximations and in the case of eigenfunctions to simple eigenvalues. The optimum rates of convergence for both the approximate eigenvalues and the approximate eigenfunctions are obtained.

Citation

Please use this url to cite or link to this publication:

Chicago
Vanmaele, Michèle, and Alexander Ženišek. 1993. “External Finite Element Approximations of Eigenvalue Problems.” Rairo-mathematical Modelling and Numerical Analysis-modelisation Mathematique Et Analyse Numerique 27 (5): 565–589.
APA
Vanmaele, Michèle, & Ženišek, A. (1993). External finite element approximations of eigenvalue problems. RAIRO-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 27(5), 565–589.
Vancouver
1.
Vanmaele M, Ženišek A. External finite element approximations of eigenvalue problems. RAIRO-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE. 1993;27(5):565–89.
MLA
Vanmaele, Michèle, and Alexander Ženišek. “External Finite Element Approximations of Eigenvalue Problems.” RAIRO-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE 27.5 (1993): 565–589. Print.
@article{203184,
  abstract     = {The paper is devoted to the finite element analysis of second order elliptic eigenvalue problems in the case when the approximate domains OMEGA(h) are not subdomains of the original domain OMEGA subset-of R2. The considerations are restricted to piecewise linear approximations and in the case of eigenfunctions to simple eigenvalues. The optimum rates of convergence for both the approximate eigenvalues and the approximate eigenfunctions are obtained.},
  author       = {Vanmaele, Mich{\`e}le and \v{Z}eni\v{s}ek, Alexander},
  issn         = {0764-583X},
  journal      = {RAIRO-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE},
  language     = {eng},
  number       = {5},
  pages        = {565--589},
  title        = {External finite element approximations of eigenvalue problems},
  volume       = {27},
  year         = {1993},
}